# SDR AALA972390

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BS 178 WL 195-197, CORROSION ON BULKHEAD WEB ABOVE HORIZONTAL ANGLE.  INSTALLED DOUBLER PER SRM 53-10-9.  (M)
